# SDR MASA2015032712982

- Difficulty date: March 27, 2015
- Submitted: March 28, 2015
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 6,706 hours, 5,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE,  COCKPIT & CABIN FILLED WITH SMOKE, LT PACK.
